Illinois Journal of Mathematics

Invariant ideals of positive operators in $C(X)$. II

H. H. Schaefer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 525-538.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053956

Digital Object Identifier
doi:10.1215/ijm/1256053956

Mathematical Reviews number (MathSciNet)
MR0233216

Zentralblatt MATH identifier
0167.13602

Subjects
Primary: 47.25

Citation

Schaefer, H. H. Invariant ideals of positive operators in $C(X)$. II. Illinois J. Math. 12 (1968), no. 4, 525--538. doi:10.1215/ijm/1256053956. https://projecteuclid.org/euclid.ijm/1256053956


Export citation